Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Oscillation results on linear systems of difference equations

Author: Qingkai Kong
Journal: Proc. Amer. Math. Soc. 123 (1995), 3057-3065
MSC: Primary 39A10; Secondary 34K15
MathSciNet review: 1291780
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the difference system $ {a_{n + 1}} - {a_n} + \sum\nolimits_{i = 1}^m {{Q_i}{a_{n - {k_i}}} = 0} $ where $ {k_i} \in \mathbb{Z},{Q_i} \in {\mathbb{R}^{r \times r}},i = 1, \ldots ,m$, and systems of more general forms. We establish explicit conditions for the systems to be oscillatory. Those conditions are necessary and sufficient for special cases.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39A10, 34K15

Retrieve articles in all journals with MSC: 39A10, 34K15

Additional Information

PII: S 0002-9939(1995)1291780-2
Keywords: Vector difference systems, linear, autonomous, oscillation theory
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia